Isoperimetric upper bounds for the eigenvalues of the Sturm-Liouville type

Samir Karaa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the problem of maximizing the eigenvalues of the differential equation (q(x)y′)′ + λρ(x)y = 0 defined on a finite interval. The problem is solved by means of sufficient conditions of optimality.

Original languageEnglish
Pages (from-to)835-840
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume325
Issue number8
Publication statusPublished - Oct 1997

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Isoperimetric upper bounds for the eigenvalues of the Sturm-Liouville type'. Together they form a unique fingerprint.

Cite this